# SDR DL75E070979

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 33,955 hours, 12,440 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310118
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LED TO A 0.500" OVERSIZED WING SKIN HOLE AND A 0.310" OVERSIZED STRINGER U-9.5 HOLE AT A COMMON FASTENER LOCATION JUST INBD OF WING STATION 537 (3RD NEW FASTENER FROM RIB NR 17).  REPAIR CONSISTED OF A COUNTERSUNK FREEZE PLUG AND AN OVERSIZED FASTENER.  THIS REPAIR RELATES TO THE APB BLENDED WINGLET PROGRAM MODIFICATION AND INSTALLATION.
